Translator Disclaimer
March, 1994 A Reverse Submartingale Property of the Range
J. S. Huang, W. J. Huang
Ann. Statist. 22(1): 474-477 (March, 1994). DOI: 10.1214/aos/1176325379

Abstract

If $R_n$ is the range from an exchangeable sequence of random variables, then $\{R_n/n\}$ forms a reverse submartingale sequence.

Citation

Download Citation

J. S. Huang. W. J. Huang. "A Reverse Submartingale Property of the Range." Ann. Statist. 22 (1) 474 - 477, March, 1994. https://doi.org/10.1214/aos/1176325379

Information

Published: March, 1994
First available in Project Euclid: 11 April 2007

zbMATH: 0809.60057
MathSciNet: MR1272094
Digital Object Identifier: 10.1214/aos/1176325379

Subjects:
Primary: 60G42
Secondary: 60G09, 62G30, 62G99

Rights: Copyright © 1994 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.22 • No. 1 • March, 1994
Back to Top